# SDR DALA2020010407679

- Difficulty date: December 26, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 NO.1 PYLON FWD BUSHING ON UPPER LINK SHOWS SIGNS OF PITTING. REPLACED (LP1418700)
